Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 124, NWS Louisville, KY

June 14, 2005Garrard County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 14, 2005, 4:53 PM EDT for Garrard County, Kentucky. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2005, 4:53 PM EDT (20:53 UTC)
Expired
Jun 14, 2005, 5:15 PM EDT
In force
22 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Garrard County, KY

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:20 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 142053
SVRLMK
KYC079-142115-
/O.NEW.KLMK.SV.W.0124.050614T2053Z-050614T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
453 PM EDT TUE JUN 14 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY

* UNTIL 515 PM EDT

* AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF LANCASTER   
  MOVING EAST AT 45 MPH.

POINT LEAVELL AND CARTERSVILLE ARE IN THE PATH OF THIS STORM.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3761 8463 3749 8447 3754 8436 3763 8444

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:59 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 14, 2:59 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT TUE JUN 14 2005

...UPDATED TO REMOVE WESTERN AND NORTHERN COUNTIES FROM SEVERE
THUNDERSTORM WATCHES...

.SHORT TERM (TONIGHT THROUGH FRIDAY)...
OF COURSE IMMEDIATE CONCERN FOR THIS PACKAGE IS ONGOING THUNDERSTORM
ACTIVITY. EXTRAPOLATING THESE STORMS FORWARD IN TIME THEY SHOULD
EXIT THE LMK CWFA AROUND 23Z WITH THE COLD FRONT FOLLOWING BETWEEN
00Z AND 02Z. ONCE THE STORMS ARE OVER...QUIET WEATHER WILL DOMINATE
THE REMAINDER OF THE FORECAST.

UPPER TROF WILL MOVE INTO THE NORTHEAST UNITED STATES TONIGHT AND
TAKE UP RESIDENCE FOR THE REST OF THE SHORT TERM WITH A TROF IN THE
EAST AND A RIDGE OVER THE PLAINS...GIVING US NORTHWEST FLOW AND A
PATTERN SIMILAR TO WHAT WE SAW IN LATE MAY. THE RESULT WILL BE DRY
WEATHER WITH COOLER TEMPERATURES AND LOWER HUMIDITY THAN WHAT WEVE
BEEN SEEING RECENTLY.

VARIOUS SMALL RIPPLES IN THE FLOW WILL MOVE THROUGH AS THEY ROTATE
AROUND A SURFACE LOW NEAR THE ON/PQ BORDER (WEDNESDAY-FRIDAY) BUT RH
WILL BE LACKING ENOUGH THAT WE CAN KEEP PRECIPITATION OUT OF THE
FORECAST. AS MENTIONED IN PREVIOUS SHIFTS BEST CHANCE FOR ANY RAIN
AT ALL WILL BE WEDNESDAY NIGHT. FOR NOW WILL JUST KEEP HIGHER CLOUD
AMOUNTS.

.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...
AN AMPLIFIED UPPER AIR PATTERN WILL BE FIRMLY IN PLACE EARLY
SATURDAY WITH UNSEASONABLY STRONG TROUGHS LOCATED ACROSS THE EASTERN
GREAT LAKES AND OFF THE WEST COAST. A BLOCKING RIDGE LOCATED ACROSS
THE WESTERN PLAINS WILL BRING NORTHERLY UPPER AIR FLOW ACROSS THE
LOWER OHIO VALLEY.

COOL MID LEVEL TEMPERATURES ASSOCIATED WITH THE EASTERN GREAT LAKES
TROUGH WILL BRING QUITE PLEASANT WEATHER ACROSS OUR REGION FOR THE
FIRST PART OF THE WEEKEND. CANADIAN HIGH PRESSURE LOCATED ACROSS THE
GREAT LAKES SATURDAY WILL BRING NORTH WINDS AND DRY AIR...WITH LOW
AFTERNOON RELATIVE HUMIDITIES.

AS HIGH PRESSURE SETTLES SOUTH INTO THE LOWER OHIO VALLEY SUNDAY AND
MONDAY...EXPECT MOSTLY SUNNY SKIES. GULF MOISTURE WILL STAY WELL
SOUTH OF KENTUCKY. A WARMING TREND WILL BEGIN SUNDAY AND CONTINUE
THROUGH TUESDAY...WHEN TEMPERATURES WILL RETURN TO SLIGHTLY ABOVE
NORMAL.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...

.IN...NONE.
.KY...SVA 480 SHELBY...HENRY... FRANKLIN...SCOTT...HARRISON TIL 23Z.
SVA 482 TIL 00Z FOR REMAINDER OF KY COUNTIES ALONG AND EAST OF A
LINE FROM ELIZABETHTOWN TO RUSSELLVILLE.

&&

13/DENMAN
Hazardous weather outlook, Jun 14, 4:15 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT TUE JUN 14 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-150830-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL
CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER
415 PM EDT TUE JUN 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE EAST OF A LINE FROM FRANKFORT
TO BOWLING GREEN THIS EVENING. THE THREAT OF ANY SEVERE WEATHER WILL
BE OVER BY 800 PM EDT (700 PM CDT). STRONG GUSTY WINDS AND LARGE
HAIL WILL BE THE PRIMARY THREATS FROM THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

YOUR SEVERE WEATHER REPORTS WILL BE MUCH APPRECIATED THIS EVENING.

13

In the hours before

Local storm report, Jun 14, 4:20 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
420 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             JACKTOWN                37.45N 85.02W
06/14/2005  0.75 INCH        CASEY              KY   FIRE DEPT/RESCUE

&&

SZAPPANOS
Local storm report, Jun 14, 4:30 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             EDMONTON                36.98N 85.62W
06/14/2005  1.25 INCH        METCALFE           KY   FIRE DEPT/RESCUE

            QUARTER TO HALF DOLLAR SIZE HAIL.

&&

SZAPPANOS
Local storm report, Jun 14, 4:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             DUNNVILLE               37.20N 85.00W
06/14/2005  1.75 INCH        CASEY              KY   EMERGENCY MNGR

            GOLFBALL SIZE HAIL REPORTED.

&&

SZAPPANOS
Special weather statement, Jun 14, 4:40 PM EDT, 13 minutes before
142045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT TUE JUN 14 2005

SEVERE THUNDERSTORM WATCH #480 THAT WAS IN EFFECT FOR HENRY...
SHELBY...FRANKLIN...SCOTT... AND HARRISON COUNTIES HAS BEEN CANCELED.

THE STORMS HAVE MOVED EAST OF THE AREA AND NO ADDITIONAL SEVERE
WEATHER IS EXPECTED.

JA
Local storm report, Jun 14, 4:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     STANFORD                37.53N 84.66W
06/14/2005                   LINCOLN            KY   EMERGENCY MNGR

            TREES DOWN.

&&

SZAPPANOS
Local storm report, Jun 14, 4:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             MCKINLEY                38.75N 86.20W
06/14/2005  0.25 INCH        WASHINGTON         IN   TRAINED SPOTTER

0135 PM     TSTM WND GST     HARDINSBURG             37.78N 86.46W
06/14/2005  60 MPH           BRECKINRIDGE       KY   DEPT OF HIGHWAYS

            FEW TREES DOWN.

0140 PM     TSTM WND GST     LANESVILLE              38.24N 85.98W
06/14/2005  61 MPH           HARRISON           IN   STORM CHASER

0200 PM     TSTM WND DMG     GREENVILLE              38.37N 85.98W
06/14/2005                   FLOYD              IN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN.

0204 PM     TSTM WND DMG     MULDRAUGH               37.93N 86.00W
06/14/2005                   MEADE              KY   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0205 PM     NON-TSTM WND DMG RADCLIFF                37.82N 85.94W
06/14/2005                   HARDIN             KY   EMERGENCY MNGR

            NUMEROUS POWER LINES DOWN AROUND FORT KNOX AND RADCLIFF.

0205 PM     TSTM WND DMG     GREENVILLE              38.37N 85.98W
06/14/2005                   FLOYD              IN   FIRE DEPT/RESCUE

            TREE TOPS AND POWER LINES WERE BLOWN DOWN. PEA SIZE HAIL
            WAS ALSO REPORTED BY A STORM SPOTTER IN BORDEN.

0210 PM     TSTM WND DMG     CHESTNUT GROVE          38.30N 85.27W
06/14/2005                   SHELBY             KY   LAW ENFORCEMENT

            TREE DOWN.

0220 PM     TSTM WND DMG     SHEPHERDSVILLE          37.99N 85.71W
06/14/2005                   BULLITT            KY   BROADCAST MEDIA

            TREE LIMBS AND POWER LINES DOWN.

0240 PM     TSTM WND DMG     WAKEFIELD               37.97N 85.30W
06/14/2005                   SPENCER            KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0257 PM     HAIL             KESSINGER               37.30N 85.97W
06/14/2005  1.00 INCH        HART               KY   LAW ENFORCEMENT

0300 PM     TSTM WND DMG     1 N SPRINGFIELD         37.70N 85.22W
06/14/2005                   WASHINGTON         KY   FIRE DEPT/RESCUE

            LARGE TREE DOWN OVER PARTS OF 555.

0308 PM     TSTM WND DMG     LAWRENCEBURG            38.03N 84.89W
06/14/2005                   ANDERSON           KY   LAW ENFORCEMENT

            LARGE TREE BLOCKING ROADWAY.

0330 PM     TSTM WND DMG     LEXINGTON               38.04N 84.46W
06/14/2005                   FAYETTE            KY   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN

0330 PM     TSTM WND DMG     NICHOLASVILLE           37.88N 84.58W
06/14/2005                   JESSAMINE          KY   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS THE CITY.

0341 PM     TSTM WND DMG     LEXINGTON               38.04N 84.46W
06/14/2005                   FAYETTE            KY   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN ACROSS THE CITY.

0343 PM     TSTM WND DMG     LEXINGTON               38.04N 84.46W
06/14/2005                   FAYETTE            KY   AMATEUR RADIO

            60 MPH WIND JUST AND MARBLE SIZE HAIL.

0343 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
06/14/2005  0.25 INCH        TAYLOR             KY   EMERGENCY MNGR

0343 PM     HAIL             LEXINGTON               38.04N 84.46W
06/14/2005  0.75 INCH        FAYETTE            KY   AMATEUR RADIO

0349 PM     TSTM WND DMG     LEXINGTON               38.04N 84.46W
06/14/2005                   FAYETTE            KY   BROADCAST MEDIA

            DAMAGE AT FAYETTE MALL. LARGE PLEXIGLASS BLOWN IN. NO
            INJURIES.

0349 PM     TSTM WND GST     LEXINGTON               38.04N 84.46W
06/14/2005  60 MPH           FAYETTE            KY   TRAINED SPOTTER

            IN DOWNTOWN LEXINGTON.

0355 PM     TSTM WND DMG     CYNTHIANA               38.39N 84.30W
06/14/2005                   HARRISON           KY   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN.

0400 PM     TSTM WND DMG     PARIS                   38.21N 84.26W
06/14/2005                   BOURBON            KY   FIRE DEPT/RESCUE

            TREES DOWN ACROSS COUNTY.

0402 PM     TSTM WND DMG     WINCHESTER              38.00N 84.19W
06/14/2005                   CLARK              KY   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0414 PM     HAIL             JACKTOWN                37.45N 85.02W
06/14/2005  0.75 INCH        CASEY              KY   FIRE DEPT/RESCUE

0420 PM     HAIL             EDMONTON                36.98N 85.62W
06/14/2005  1.25 INCH        METCALFE           KY   FIRE DEPT/RESCUE

            QUARTER TO HALF DOLLAR SIZE HAIL.

0430 PM     HAIL             DUNNVILLE               37.20N 85.00W
06/14/2005  1.75 INCH        CASEY              KY   EMERGENCY MNGR

            GOLFBALL SIZE HAIL REPORTED.

0434 PM     TSTM WND DMG     STANFORD                37.53N 84.66W
06/14/2005                   LINCOLN            KY   EMERGENCY MNGR

            TREES DOWN.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:04 PM EDTSevere Thunderstorm WarningLMKBreckinridge41 min
Jun 14, 1:07 PM EDTSevere Thunderstorm WarningLMKOldham33 min
Jun 14, 1:18 PM EDTSevere Thunderstorm WarningLMKMeade22 min
Jun 14, 1:42 PM EDTSevere Thunderstorm WarningLMKMeade30 min
Jun 14, 1:50 PM EDTSevere Thunderstorm WarningLMKShelby40 min
Jun 14, 1:55 PM EDTSevere Thunderstorm WarningLMKHardin31 min
Jun 14, 2:03 PM EDTSevere Thunderstorm WarningLMKBullitt41 min
Jun 14, 2:20 PM EDTSevere Thunderstorm WarningLMKNelson43 min
Jun 14, 2:31 PM EDTSevere Thunderstorm WarningLMKSpencer46 min
Jun 14, 2:46 PM EDTSevere Thunderstorm WarningLMKHart42 min
Jun 14, 2:51 PM EDTSevere Thunderstorm WarningLMKWashington39 min
Jun 14, 2:59 PM EDTSevere Thunderstorm WarningLMKAnderson34 min
Jun 14, 3:07 PM EDTSevere Thunderstorm WarningLMKMercer38 min
Jun 14, 3:10 PM EDTSevere Thunderstorm WarningLMKWoodford35 min
Jun 14, 3:17 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine43 min
Jun 14, 3:33 PM EDTSevere Thunderstorm WarningLMKLarue27 min
Jun 14, 3:46 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Madison49 min
Jun 14, 3:51 PM EDTSevere Thunderstorm WarningLMKHarrison29 min
Jun 14, 3:54 PM EDTSevere Thunderstorm WarningLMKTaylor42 min
Jun 14, 3:58 PM EDTSevere Thunderstorm WarningLMKCasey47 min
Jun 14, 4:02 PM EDTSevere Thunderstorm WarningLMKNicholas28 min
Jun 14, 4:04 PM EDTSevere Thunderstorm WarningLMKMetcalfe44 min
Jun 14, 4:23 PM EDTSevere Thunderstorm WarningLMKLincoln37 min
Jun 14, 4:27 PM EDTSevere Thunderstorm WarningLMKAdair33 min
Jun 14, 4:43 PM EDTSevere Thunderstorm WarningLMKCasey17 min
Jun 14, 5:01 PM EDTSevere Thunderstorm WarningLMKMadison27 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.